# SDR SIMA200702301

- Difficulty date: January 19, 2007
- Submitted: January 23, 2007
- Operation: Air carrier
- Aircraft: N509AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10078
- Aircraft time: 9,580 hours, 7,350 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 20131A
- Part serial: 66412
- Condition: Failed
- Location: Emergency Light
- Part time: 8,760 hours, 7,707 cycles
- Stage of operation: TX
- How discovered: 9
- Nature of condition: L
- Precautionary procedure: D

## Discrepancy

FOUND EMERGENCY LIGHT SWITCH ON FLIGHT ATTENDANT PANEL IN THE ON POSITION.  REMOVED AND REPLACED NUMBER 1, 2, 3 AND 4 EMERGENCY LIGHT BATTERIES IAW CRJ AMM 33-51-17.  OPERATIONAL CHECK GOOD, RETURNED AIRCRAFT TO SERVICE.
